# SDR DALA2019020500769

- Difficulty date: February 1, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 60,728 hours, 22,218 cycles
- System (JASC): 3810 · Potable Water System
- Part: B-Nut
- Condition: Leaking
- Location: Potable Water
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SHIP 6716 - SMOKE/FUME - LAVATORY SMOKE WARNING AND VISIBLE ODOR/SMOKE FROM RT MID LAV. CORRECTIVE ACTION: FOUND LOOSE B NUT FOR POTABLE WATER LEAKING ON TV MONITOR MOUNTED ON BULKHEAD WALL. TIGHTENED B NUT AND REPLACED MONITOR.
